# SDR 99ZZZX1461

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N410ER
- Make and model: Cessna 172R
- Aircraft serial: 17280257
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Part number: S10711
- Condition: Damaged
- Location: Pitot System
- Part time: 1,380 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRSPEED INDICATOR REPORTEDLY WAS INCREASING WITH ALTITUDE. THE PITOT WAS FOUND BURNED THROUGH BY PITOT HEAT WIRING. REPOSITIONED WIRING AND REPLACED PITOT LINE.
